# SDR ASOA2015090913781

- Difficulty date: September 9, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BRACKET BETWEEN FS 621 - 625 LT SIDE, FOUND Z-MEMBER CRACKED.  REMOVED Z-MEMBER IAW SRM 51-42-21, LOCATED AND DRILLED FASTENER LOCATIONS IN NEW Z-MEMBER IAW SRM 51-40-11.  INSTALLED NEW SERVICABLE Z-MEMBER IAW SRM 51-42-06-00. REMOVED U BRACKET IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW SERVICABLE 4-CHANNEL BRACKET IAW SRM 51-42-21-00 AND 51-42-06-00.
